# SDR YENA2019081940459

- Difficulty date: August 14, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A320-232
- Aircraft serial: 6031
- Aircraft time: 23,196 hours, 4,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M10213
- Condition: No Test
- Location: L4 Door
- Part time: 18,401 hours, 4,492 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT 324,  LT SLIDE REMOVED DUE TO FAILED TEST,   REINSTALLED NEW L4 DOOR SLIDE IAW AMM 25-62-44. EMERGENCY TEST AND ARMING TEST OK.
